Multivariate convex orderings, dependence, and stochastic equality - Archive ouverte HAL Access content directly
Journal Articles Journal of Applied Probability Year : 1998

Multivariate convex orderings, dependence, and stochastic equality

(1, 2)
1
2

Abstract

We consider the convex ordering for random vectors and some weaker versions of it, like the convex ordering for linear combinations of random variables. First we establish conditions of stochastic equality for random vectors that are ordered by one of the convex orderings. Then we establish necessary and sufficient conditions for the convex ordering to hold in the case of multivariate normal distributions and sufficient conditions for the positive linear convex ordering (without the restriction to multi-normality).
Not file

Dates and versions

hal-00541775 , version 1 (01-12-2010)

Identifiers

  • HAL Id : hal-00541775 , version 1

Cite

Marco Scarsini. Multivariate convex orderings, dependence, and stochastic equality. Journal of Applied Probability, 1998, Vol. 35, N°1, pp. 93-103. ⟨hal-00541775⟩

Collections

HEC CNRS
232 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More